# SDR AALA202205243717

- Difficulty date: May 12, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A300*
- Aircraft serial: 6227
- Aircraft time: 24,307 hours, 7,308 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 201522352
- Part serial: 14MDQ00544
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 24,307 hours, 2,813 cycles
- Component: Landing Gear
- Component part number: 201587004060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND MAIN LANDING GEAR STRUT / FITTING  INNER BARREL CORRODED. **SUPPLEMENTAL REPORT FOR AALA202205163717: REPLACED RIGHT MAIN LANDING GEAR ASSEMBLY PER TASK CARD 26T00032001.** (CLOSED)
